Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Approximately subharmonic functions


Author: John W. Green
Journal: Proc. Amer. Math. Soc. 3 (1952), 829-833
MSC: Primary 31.0X
DOI: https://doi.org/10.1090/S0002-9939-1952-0050075-7
MathSciNet review: 0050075
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. H. Hyers and S. M. Ulam, Approximately convex functions, Proceedings of the American Mathematical Society vol. 3 (1952) pp. 821-828. MR 0049962 (14:254b)
  • [2] Nils Sjöberg, Sur les minorantes sousharmoniques d'une fonction donnée, Proceedings of the Ninth Scandanavian Mathematical Congress, Helsingfors, 1938, pp. 309-319.
  • [3] Marcel Brelot, Minorantes sous-harmoniques, extrémales et capacités, J. Math. Pures Appl. (9) vol. 24 (1945) pp. 1-32. MR 0016186 (7:521e)
  • [4] E. Szpilrajn, Remarques sur les fonctions sousharmoniques, Ann. of Math. vol. 34 (1933) pp. 588-594. MR 1503125
  • [5] T. Radó, Subharmonic functions, Ergebnisse der Mathematik und ihrer Grenzgebiete, Berlin, 1937.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31.0X

Retrieve articles in all journals with MSC: 31.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0050075-7
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society